# SDR 97ZZZM307

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3315048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LEFT AFT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK, OPS CHECK GOOD.  (M)
